Volume 16, Number 4
Preview Issue Next Issue

Purchase

D. Y. Shi, L. F. Pei and S. C. Chen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 289-299

Full Article 0 2 Article preview

Purchase

L. Sun, X. H. Wang and Y. Guan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 300-312

Full Article 0 0 Article preview

Purchase

W. Li and J. C. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 313-319

Full Article 0 1 Article preview

Purchase

F. B. Qian and R. Ding

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 320-327

Full Article 0 0 Article preview

Purchase

Y. Q. Jiang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 328-340

Full Article 0 0 Article preview

Purchase

Q. C. Li and S. G. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 341-347

Full Article 0 0 Article preview

Purchase

L. Zha and R. Z. Feng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 348-357

Full Article 0 1 Article preview

Purchase

G. Li, J. S. Zhang, J. Zhu and D. P. Yang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 358-369

Full Article 0 0 Article preview

Purchase

P. L. Li and R. X. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 370-382

Full Article 0 0 Article preview

Purchase

C. Zhao, W. G. Gao and J. G. Xue

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 383-392

Full Article 0 1 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved